×

Found 629 Documents (Results 1–100)

100
MathJax

Multi-valued variational inequalities and inclusions. (English) Zbl 1462.49001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-65164-0/hbk; 978-3-030-65167-1/pbk; 978-3-030-65165-7/ebook). xvii, 584 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Partial differential equations. An introduction. (English) Zbl 1452.35001

Mathematical Engineering, Manufacturing, and Management Sciences. Boca Raton, FL: CRC Press (ISBN 978-0-367-61322-8/hbk; 978-1-003-10518-3/ebook). xi, 83 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

The second Weyl coefficient for a first order system. (English) Zbl 1445.35270

Kurasov, Pavel (ed.) et al., Analysis as a tool in mathematical physics. In memory of Boris Pavlov. Collected papers presented at the conferences “Spectral Theory and Applications”, Stockholm, Sweden, March 13–15, 2016 and “Operator Theory, Analysis and Mathematical Physics – OTAMP2016”, Euler International Mathematical Institute, St. Petersburg, Russia, August 2–7, 2016. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 276, 120-153 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Partial differential equations. Classical theory with a modern touch. (English) Zbl 1472.35002

Cambridge-IISc Series. Cambridge: Cambridge University Press (ISBN 978-1-108-83980-8/hbk; 978-1-108-88517-1/ebook). xix, 356 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the criteria of transversality and disjointness of nonnegative self-adjoint extensions of nonnegative symmetric operators. (English. Russian original) Zbl 07107794

Ukr. Math. J. 70, No. 4, 568-580 (2018); translation from Ukr. Mat. Zh. 70, No. 4, 495-505 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic PDEs, measures and capacities. From the Poisson equation to nonlinear Thomas-Fermi problems. (English) Zbl 1357.35003

EMS Tracts in Mathematics 23. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-140-8/hbk; 978-3-03719-640-3/ebook). x, 453 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Practical analytical methods for partial differential equations. (English) Zbl 1355.35001

Bullett, Shaun (ed.) et al., Advanced techniques in applied mathematics. Hackensack, NJ: World Scientific (ISBN 978-1-78634-021-4/hbk; 978-1-78634-022-1/pbk). LTCC Advanced Mathematics Series 1, 1-33 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Variational methods for the numerical solution of nonlinear elliptic problems. (English) Zbl 1333.65065

CBMS-NSF Regional Conference Series in Applied Mathematics 86. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-611973-77-8/pbk; 978-1-61197-378-5/ebook). xix, 462 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Selected works of Jindřich Nečas. PDEs, continuum mechanics and regularity. Edited by Šárka Nečasová, Milan Pokorný and Vladimír Šverák. (English) Zbl 1343.35001

Advances in Mathematical Fluid Mechanics. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0230-7/hbk; 978-3-0348-0231-4/ebook). xiv, 785 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Mathematical physics, spectral theory and stochastic analysis. (English) Zbl 1264.00036

Operator Theory: Advances and Applications 232. Advances in Partial Differential Equations. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0590-2/hbk; 978-3-0348-0591-9/ebook). vii, 339 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

A primer on PDEs. Models, methods, simulations. Extended translation of the 2009 Italian original. (English. Italian original) Zbl 1270.35003

Unitext 65. La Matematica per il 3+2. Milano: Springer (ISBN 978-88-470-2861-6/pbk; 978-88-470-2862-3/ebook). xiv, 482 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

The Fučík spectrum for the negative \(p\)-Laplacian with different boundary conditions. (English) Zbl 1264.47052

Pardalos, Panos M. (ed.) et al., Nonlinear analysis. Stability, approximation, and inequalities. In honor of Themistocles M. Rassias on the occasion of his 60th birthday. New York, NY: Springer (ISBN 978-1-4614-3497-9/hbk; 978-1-4614-3498-6/ebook). Springer Optimization and Its Applications 68, 471-485 (2012).
PDF BibTeX XML Cite
Full Text: DOI

The Schwarz kernel in Clifford analysis. (English) Zbl 1241.35167

Agranovsky, Mark (ed.) et al., Complex analysis and dynamical systems IV. Part 1. Function theory and optimization. Proceedings of the 4th international conference on complex analysis and dynamical systems, Nahariya, Israel, May 18–22, 2009. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 978-0-8218-5196-8/pbk). Contemporary Mathematics 553. Israel Mathematical Conference Proceedings, 1-13 (2011).
PDF BibTeX XML Cite

Handbook of nonlinear partial differential equations. 2nd ed. (English) Zbl 1243.35001

Handbooks of Mathematical Equations. Boca Raton, FL: CRC Press (ISBN 978-1-4200-8723-9/hbk; 978-1-4200-8724-6/ebook). xxxv, 1876 p. (2011).
PDF BibTeX XML Cite
Full Text: Link

On linear differential \(\Phi _{+}\)-operators of elliptic type in Sobolev-Stepanov spaces. (English. Russian original) Zbl 1242.47012

Differ. Equ. 47, No. 3, 443-445 (2011); translation from Differ. Uravn. 47, No. 3, 443-445 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. (English) Zbl 1214.35002

Contemporary Mathematics 540. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). xiv, 259 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Hörmander spaces, interpolation, and elliptic problems. (Пространства Хермандера, интерполяция и ѐллиптические задачи.) (Russian) Zbl 1240.35003

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 84. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 978-966-02-5747-4). 372 p. (2010).
PDF BibTeX XML Cite
Full Text: arXiv

Equations and inequalities in Orlicz-Sobolev spaces: selected topics. (English) Zbl 1220.35067

Gao, David Yang (ed.) et al., Handbook of nonconvex analysis and applications. Somerville, MA: International Press (ISBN 978-1-57146-200-8/hbk). 295-351 (2010).
PDF BibTeX XML Cite

The notion of stability for elliptic partial differential equations. (La notion de stabilité pour des équations aux dérivées partielles elliptiques.) (French) Zbl 1230.35001

Ensaios Matemáticos 19. Rio de Janeiro: Sociedade Brasileira de Matemática (ISBN 978-85-85818-48-7/pbk). 100 p. (2010).
PDF BibTeX XML Cite

Variational principles in mathematical physics, geometry, and economics. Qualitative analysis of nonlinear equations and unilateral problems. (English) Zbl 1206.49002

Encyclopedia of Mathematics and Its Applications 136. Cambridge: Cambridge University Press (ISBN 978-0-521-11782-1/hbk). xv, 368 p. (2010).
PDF BibTeX XML Cite

Mapping properties of layer potentials associated with higher-order elliptic operators in Lipschitz domains. (English) Zbl 1200.35097

Ball, Joseph A. (ed.) et al., Topics in operator theory. Volume 2: Systems and mathematical physics. Proceedings of the 19th international workshop on operator theory and applications (IWOTA), College of William and Mary, Williamsburg, VA, USA, July 22–26, 2008. A tribute to Israel Gohberg on the occasion of his 80th birthday. Basel: Birkhäuser (ISBN 978-3-0346-0160-3/hbk; 978-3-0346-0163-4/set; 978-3-0346-0161-0/ebook). Operator Theory: Advances and Applications 203, 363-407 (2010).
PDF BibTeX XML Cite

On a quadratic estimate related to the Kato conjecture and boundary value problems. (English) Zbl 1195.35125

Cifuentes, Patricio (ed.) et al., Harmonic analysis and partial differential equations. 8th international conference, El Escorial, Madrid, Spain, June 16–20, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4770-1/pbk). Contemporary Mathematics 505, 105-129 (2010).
PDF BibTeX XML Cite
Full Text: arXiv

On the existence of positive solutions of semilinear elliptic inequalities on Riemannian manifolds. (English) Zbl 1185.35344

Laptev, Ari (ed.), Around the research of Vladimir Maz’ya. II. Partial differential equations. Dordrecht: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-1-4419-1342-5/hbk; 978-1-4419-1343-2/ebook; 978-5-9018-7342-7/hbk). International Mathematical Series (New York) 12, 203-218 (2010).
MSC:  35R45 58J05 35B09
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software